|I've been on cocodamol on and off for a long time now because I've had quite a few injuries in the last few years. The latest is a fractured verterbra. I'm nearly healed but I really want to get off the cocodamol as from reading online I'm beginning to think my exhaustion and brain fog is due to it. I've been on 1 paracetamol and 1 cocodamol 8/500 4x a day for months (and injured 10 months, earlier I was on 30/500 8x a day but tapered down). Now I'm trying to do 1.5 para and 0.5 of an 8/500 cocodamol. This is the 3rd day. Today I felt quite nauseous in the morning and now (5.21pm) even though I slept ok I feel so exhausted that I could practically pass out. On a "normal" day I'd be fine until evening. I woke up early this morning feeling very hot but went back to sleep. Can these symptoms be from reducing the dose? I can't remember how I felt before when I reduced because I put all symptoms down to my injury.